RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Frolov Yurii Nikolaevich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 14

Number of views:
This page:259
Abstract pages:2849
Full texts:1069
References:202
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person19537
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196266

Publications in Math-Net.Ru
1997
1. Yu. N. Frolov, “Expansion of entire functions into Lagrange series”, Mat. Zametki, 61:1 (1997),  119–124  mathnet  mathscinet  zmath; Math. Notes, 61:1 (1997), 100–104  isi
1990
2. Yu. N. Frolov, “Representation of analytic functions by series in solutions of differential equations”, Mat. Zametki, 47:4 (1990),  106–114  mathnet  mathscinet  zmath; Math. Notes, 47:4 (1990), 384–391  isi
1983
3. Yu. N. Frolov, “Condition for an entire function to be representable by a series of generalized exponential functions”, Mat. Zametki, 34:3 (1983),  367–374  mathnet  mathscinet  zmath; Math. Notes, 34:3 (1983), 665–669  isi
1978
4. A. F. Leont'ev, Yu. N. Frolov, “On conditions for representability of entire functions by certain general series”, Izv. Akad. Nauk SSSR Ser. Mat., 42:4 (1978),  763–772  mathnet  mathscinet  zmath; Math. USSR-Izv., 13:1 (1979), 63–72  isi
1974
5. Yu. N. Frolov, “Sequences of linear aggregates that consist of eigenfunctions of a differential operator”, Differ. Uravn., 10:4 (1974),  676–686  mathnet  mathscinet  zmath
6. Yu. N. Frolov, “On a uniqueness problem”, Mat. Zametki, 16:6 (1974),  871–878  mathnet  mathscinet  zmath; Math. Notes, 16:6 (1974), 1116–1121
7. Yu. N. Frolov, “The representation of entire functions by series in solutions of differential equations”, Mat. Zametki, 15:2 (1974),  229–234  mathnet  mathscinet  zmath; Math. Notes, 15:2 (1974), 129–132
1972
8. Yu. N. Frolov, “On a uniqueness theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 36:1 (1972),  240–247  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:1 (1972), 241–248
9. Yu. N. Frolov, “On a method of solution of an operator equation of infinite order”, Mat. Sb. (N.S.), 89(131):3(11) (1972),  461–474  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:3 (1972), 473–485
1971
10. Yu. N. Frolov, “A generalization of the Laurent series”, Mat. Zametki, 9:5 (1971),  521–531  mathnet  mathscinet  zmath; Math. Notes, 9:5 (1971), 301–307
1967
11. Yu. N. Frolov, “Overconvergence of series in solutions of differential equations”, Mat. Sb. (N.S.), 73(115):2 (1967),  198–203  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:2 (1967), 173–178
1966
12. Yu. N. Frolov, “On the properties of solutions of a certain functional equation”, Mat. Sb. (N.S.), 69(111):4 (1966),  605–615  mathnet  mathscinet  zmath
1965
13. Yu. N. Frolov, “The solution of an equation of infinite order in a uniqueness class”, Dokl. Akad. Nauk SSSR, 161:4 (1965),  783–784  mathnet  mathscinet  zmath
1961
14. Yu. N. Frolov, “Solutions of an equation of infinite order in generalized derivatives”, Trudy Mat. Inst. Steklov., 64 (1961),  294–315  mathnet  mathscinet  zmath

1997
15. A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, V. V. Napalkov, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (1917–1987) (on the 80th anniversary of his birth)”, Uspekhi Mat. Nauk, 52:3(315) (1997),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:3 (1997), 635–637  isi
1987
16. A. G. Vitushkin, A. A. Gonchar, E. P. Dolzhenko, V. V. Napalkov, A. M. Sedletskii, S. B. Stechkin, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev”, Mat. Zametki, 42:4 (1987),  483–493  mathnet  mathscinet; Math. Notes, 42:4 (1987), 765–772  isi
17. A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, V. V. Napalkov, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (obituary)”, Uspekhi Mat. Nauk, 42:5(257) (1987),  177–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:5 (1987), 145–152  isi
1977
18. V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 32:3(195) (1977),  185–195  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:3 (1977), 131–144
19. I. I. Golichev, A. F. Leont'ev, Yu. N. Frolov, “All-Union Symposium on Theory of Approximation of Functions in Complex Domain”, Uspekhi Mat. Nauk, 32:2(194) (1977),  246–247  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019